# SDR 9611285504

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23193
- Engine: Pwa PW2037
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D, E

## Discrepancy

DURING TAXI OUT, NR 2 ENGINE OIL PRESSURE DROPPED TO 14 PSI.  NR 2 ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO GATE. MAINTENANCE PERSONNEL INSPECTED NR 2 ENGINE, NO SIGNS OF OIL LEAKAGE NOTED.  BOTH ENGINES STARTED AND OPERATING PARAMETERS CHECKED GOOD.
